# SDR SWAA042186

- Difficulty date: July 31, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 57,052 hours, 53,815 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF AND GEAR HANDLE UP, RED NOSE GEAR LIGHT REMAINED ILLUMINATED, CYCLED GEAR HANDLE DOWN AND UP.  INDICATION NORMAL, APPROX 5 MINUTES LATER IN CLIMB, RED AND GREEN NOSE GEAR LIGHTS ILLUMINATED.  REMOVED AND REPLACED SENSOR S845 PER MM.
